# SDR CA070404001

- Difficulty date: March 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,503 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 90239H4974
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE L/H OUTER WINDSHIELD PANE CRACKED IN SEVERAL PLACES. THE CREW CARRIED OUT THE APPLICABLE PROCEDURES AND LANDED AT THE NEAREST AIRPORT. THE WINDSHIELD WAS INSPECTED BY MAINTENANCE AND THE AIRCRAFT WAS FERRIED TO A MAINTENANCE FACILITY WHERE THE WINDSHIELD WAS REPLACED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. (TC NR 20070404001)
